| Model Number |
5407FA2023 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
Event or Problem Description
It was reported that during service conducted at the manufacturer a broken router was found inside the attachment.It was also reported that this event did not occur during a surgical procedure and there was no delay or adverse consequences as a result of this event.